# SDR CALA2013093091568

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE REPAIR AT BS 1535 BETWEEN STRINGER S24L - S25L.  THE PROTRUDING DENT WAS CUT OUT & HFEC ACP, NO CRACKS.  FABRICATED & INSTALLED EXTERNAL DOUBLER IAW SRM 53-00-01 FIG 201 REPAIR NR 3.
